Open Access
2013 Approximate Solution of Inverse Problem for Elliptic Equation with Overdetermination
Charyyar Ashyralyyev, Mutlu Dedeturk
Abstr. Appl. Anal. 2013(SI62): 1-11 (2013). DOI: 10.1155/2013/548017


A …finite difference method for the approximate solution of the inverse problem for the multidimensional elliptic equation with overdetermination is applied. Stability and coercive stability estimates of the fi…rst and second orders of accuracy difference schemes for this problem are established. The algorithm for approximate solution is tested in a two-dimensional inverse problem.


Download Citation

Charyyar Ashyralyyev. Mutlu Dedeturk. "Approximate Solution of Inverse Problem for Elliptic Equation with Overdetermination." Abstr. Appl. Anal. 2013 (SI62) 1 - 11, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.65328
MathSciNet: MR3111818
Digital Object Identifier: 10.1155/2013/548017

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI62 • 2013
Back to Top